I received my order of Lectin Shield. Instead of two pills, I've taken one pill during my meals. The first day I took one pill with supper. The next morning I experienced intestinal distress and diarrhea. Since I have digestive issues, I thought maybe it just takes time. Second day I took two capsules and felt terrible the next day. But I still took one pill with lunch and one pill with supper. My abdomen swelled up and I felt like I could puke. I went to bed with a bucket next to my bed in case I threw up. This morning my guts still hurt and I had mild diarrhea! This is not the results I had hoped for. I'm not allergic to shellfish. I am laying around with a painful gut and getting nothing done.
Bottom Line: No, I would not recommend this to a friend
1 people found it helpfulLink to this Review
Hi Bernice, my name is Aria with Gundry MD. I'm very sorry to hear that this was your experience with Lectin Shield! This sounds like a horrible experience. I want to assure you that this is not a typical side effect of taking Lectin Shield. We understand that everybody is different so we always ask that our customers consult their physician prior to beginning any new supplement. Please email me at firstname.lastname@example.org and I will immediately refund your order.